# SDR 08FDEA00027

- Difficulty date: January 3, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-221
- Aircraft serial: 288
- Aircraft time: 40,357 hours, 20,549 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON AFT BEAM ATTACHMENT MOUNT HAS SEVERE RUST ON BOTTOM FACE OF MOUNT.   CLEANED BEAM ASSY. IAW AMM 54-51-00-6.5 B-1. REMOVED CORROSION FROM BEAM SURFACE IAW 54-51-00-6.5 B-1 & SRM 51-74-10 ITEM 7 B-2, ITEM 5 A-5 & PMS 01-01-14-1. POLISHED REWORKED AREA IAW AMM 54-51-00-6. PERFORMED PFPI IAW NTM 51-90-00 ON BLENDED AREA (NO CORROSION NOTED). CLEANED BEAM ASSY. IAW AMM 54-51-00-6 PG. 4. CALCULATED AMP HRS. IAW 51-21-10. ADHESION TEST OF DEPOSIT IAW SRM 51-21-10 (ADHESION GOOD IN BOTH AREAS) & PRIMED REWORKED AREAS IAW AMM 54-51-00-6 01 PG. 5 (HIGH TEMP PRIMER).
